Publications - Dr.Simon C. Harris

1."Algebra, analysis and probability for a coupled system of reaction-diffusion equations", A.Champneys,, S.C.Harris, J.F.Toland, J.Warren & D.Williams,
Phil. Trans. Roy. Soc. London (A), (1995), 350, 69-112. ISSN 0962-8428

2. "Large-deviations and martingales for a typed branching diffusion : I", S.C.Harris & D.Williams,
Asterisque, (1996) 236, pages 133-154. ISSN 0303-1179. Article: (
pdf)

3. "Scaling random walks on arbitrary sets", S.C.Harris, R.Sibson & D.Williams,
Math. Proc. Cam. Phil. Soc., (1999) 125, pages 535-544. ISSN 0305-0041 Article: (
pdf) Extended version: (pdf)

4. "Travelling-waves for the FKPP equation via probabilistic arguments", S.C. Harris
Proc. Roy. Soc. Edin., (1999) 129A, pages 503-517. ISSN 0308-2105. Article: (
pdf

5. "Convergence of a Gibbs-Boltzmann random measure for a typed branching diffusion", S.C.Harris
Seminaire de Probabilites, XXXIV, (2000). ISSN 0075-8434. Article: (
pdf)

6. "Further probabilistic analysis of the Fisher-Kolmogorov-Petrovskii-Piscounov equation: one-sided travelling waves", J.W.Harris, S.C.Harris & A.E.Kyprianou,
Annales de l'Institut Henri Poincare (B) Probability and Statistics, (2006), Vol. 42, pages 125-145 doi:10.1016/j.anihpb.2005.02.005 

7. "A conceptual approach to a path result for branching Brownian motion", R.Hardy & S.C.Harris,
Stochastic Processes & their Applications, (2006),116, pages 1992-2013 doi:10.1016/j.spa.2006.05.010

8. "Exponential growth rates in a typed branching diffusion", Y.Git, J.W.Harris & S.C.Harris,
Annals of Applied Probability, (2007), Vol. 17, No. 2, pages 609-653 doi:10.1214/105051606000000853 Article: (AAP0219.pdf).

9. "Survival probabilities for branching Brownian motion with absorption", J.W.Harris & S.C.Harris
Electronic Communications in Probability, (2007), Vol. 12, Paper 11, pages 81-92. Published April 7, 2007. Article: ECP link (ECP-2007-1862.pdf)

10. "Branching Brownian motion with an inhomogeneous breeding potential", J.W.Harris & S.C.Harris,
Annales de l'Institut Henri Poincare (B) Probability and Statistics, (2009), Vol. 45, No. 3, pages 793-801. doi: 10.1214/08-aihp300 Preprint: InhomBBM-aihp-270408.pdf

11. "A spine approach to branching diffusions with applications to Lp-convergence of martingales", R.Hardy & S.C.Harris,
Seminaire de Probabilites, XLII, (2009), pages 281-330.
spine-applics-BD-semprob-final.pdf

12. "Measure changes with extinction", S.C.Harris & M.Roberts,Vol. 79,
Stats. & Prob. Letters, (2009), pages 1129-1133, doi:10.1016/j.spl.2008.12.025 arXiv:0811.1696v1

13. "Strong Law of Large numbers for branching diffusions", J.Englander, S.C.Harris & A.E.Kyprianou,
Annales de l'Institut Henri Poincare (B) Probability and Statistics, (2010), Vol.46, No. 1, 279-298. doi:10.1214/09-AIHP203 arXiv:0709.0272v1

14. "Strong Law of Large numbers for fragmentation processes", S.C.Harris, R.Knobloch & A.E.Kyprianou,
Annales de l'Institut Henri Poincare (B) Probability and Statistics, (2010), Vol.46, No. 1, 119-134. doi: 10.1214/09-AIHP311 arXiv:0809.2958v1

15. "The almost-sure population growth rate in branching Brownian motion with a quadratic breeding potential", J.Berestycki, E.Brunet, J.W.Harris & S.C.Harris,
Stats. & Prob. Letters, (2010), 80, 1442--1446. doi:10.1016/j.spl.2010.05.011 arXiv:0912.1360v2

16. "Travelling waves and homogeneous fragmentation" , J.Berestycki, S.C.Harris & A.E.Kyprianou,
Annals of Applied Probability, (2011), Vol. 21, No. 5, 1749-1794. doi: 10.1214/10-AAP733 arXiv:0911.5179v2

17. "Branching Brownian motion: Almost sure growth along scaled paths", S.C.Harris & M.Roberts,
Seminaire de Probabilites, XLIV, (2012), ISBN 978-3-642-27460-2,
arXiv:0906.0291v1

18. "The unscaled paths of branching Brownian motion", S.C.Harris & M.Roberts,
Annales de l'Institut Henri Poincare (B) Probability and Statistics, (2012), Volume 48, Number 2, p579-608. arXiv:1001.2471v1

19. "Some path large deviation results for a branching diffusion", R. Hardy & S.C.Harris,
Advances in Superprocesses and Nonlinear PDEs,
Springer Proceedings in Mathematics & Statistics, Vol. 38, J.Englander; B.Rider (Eds.), (2013), p61-91.

20."Branching Brownian Motion with catalytic branching at the origin", Sergey Bocharov & Simon C. Harris,

Acta Applicandae Mathematicae, (2014), Vol.134, No. 1, p201-228.  arxiv.org/abs/1302.4087.

 

21."Branching Random Walk in an inhomogeneous breeding potential", Sergey Bocharov & Simon C. Harris,

Seminaire de Probabilites XLVI (2014), Vol.2123, p.1-32. arxiv.org/abs/1302.4084

22."A strong law of large numbers for branching processes: almost sure spine events", S.C.Harris & M.Roberts,
Electronic Communications in Probability
, (2014), Vol.19 No.28, p1-6. arxiv.org/abs/1302.7199

23."Growth rates of the population in a branching Brownian motion with an inhomogeneous breeding potential", Julien Berestycki, Eric Brunet, John W. Harris, Simon C. Harris, Matthew I. Roberts
Stochastic Processes & Applications,
(2015), Vol.125, No. 5, p2096-2145. arXiv:1203.0513v1 

24. "Branching Brownian motion in strip: survival near criticality", Simon C. Harris, Marion Hesse & Andreas E. Kyprianou,
Annals of Probability, (2016), Vol.44, No. 1, p235-275.DOI: 10.1214/14-AOP972 arxiv.org/abs/1212.1444

25."Limiting distribution of the rightmost particle in catalytic Branching Brownian Motion", Sergey Bocharov & Simon C. Harris,
Electronic Communications in Probability, (2016), Volume 21, paper no. 70, 12 pp.
arXiv.org/abs/1603.01600 .

26."The many-to-few lemma and multiple spines", S.C.Harris & M.Roberts,
Annales de l'Institut Henri Poincare (B) Probability and Statistics, (2017), Vol. 53, No. 1, p226-242. arXiv:1106.4761v2

27. "Vanishing corrections for the position in a linear model of FKPP fronts", Julien Berestycki, Eric Brunet, Simon C. Harris, Matthew I. Roberts,
Communications in Mathematical Physics, to appear. arxiv.org/abs/1510.03329

28. "Branching Brownian motion with absorption and the all-time minimum of branching Brownian motion with drift", Julien Berestycki, Eric Brunet, Simon C. Harris, Piotr Miłoś
Journal of Functional Analysis (under revision), arxiv.org/abs/1506.01429

29. "The coalescent structure of continuous-time Galton-Watson trees", Simon C. Harris, Samuel G.G. Johnston, Matthew I. Roberts, (2017+), arxiv.org/abs/1703.00299, (submitted).